Oklahoma, 2023Excessive Heat in Oklahoma, July 12 to 14, 2023
July 12 to 14, 2023 · NWS OUN · 61 events in 35 counties and zones
Hot temperatures and high humidity combined to create dangerous heat indices of 110-115+ degrees across portions of southern, central and northern Oklahoma during the afternoon/evening of the 11th through 14th.
Every event with a place to put it; 61 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 61
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hot temperatures and high humidity combined to create dangerous heat indices of 110-115+ degrees across portions of southern, central and northern Oklahoma during the afternoon/evening of the 11th through 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 12, 5:41 AM CST, 6 hours 19 minutes earlier.
Area forecast discussion, Jul 12, 5:41 AM CST, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
641 AM CDT Wed Jul 12 2023
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 326 AM CDT Wed Jul 12 2023
An upper high ridge over Northern Mexico and the American Southwest
will continue to build across the Southern Plains resulting in more
widespread heating under maximum sunshine. Muggy & moist surface
moisture is well in place with lower to mid 70s dewpoints with heat
indices between 110-115 degrees in the afternoon. As a result, have
upgraded our current Heat Advisory across our entire CWA with an
Excessive Heat Warning to be in effect from noon through 9 PM.
An upper trough interacting with a cold front/surface boundary is
expected to initiate severe storms tonight across the Central Plains
& Midwest Region. Although expecting much of this convection to
stay to our north, will still maintain low storm POPs this evening
across northcentral Oklahoma where a fairly strong veering 925-850
mb low-level jet is expected to start firing up after dark. Should
any storms fire up, instability and shear may be sufficient for a
few strong to low-end severe storms organizing while forecast DCAPE
values suggest damaging wind gusts may pose a severe hazard through
the evening. Both NAM & latest HRRR suggesting some additional but
weak elevated convection after midnight through eastcentral Oklahoma
initiated from Omega/ascent with a weak shortwave rotating through
our ridge.
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 326 AM CDT Wed Jul 12 2023
Thursday could be a repeater with the dangerous triple digit heat
indices as persisting southerly low-level flow will continue the
gulf moisture transport. However, our ridge could start to dirty up
with some mid-level cloudiness coming in from the west which could
affect the afternoon heating as well as the heat indices. For now
will have another Excessive Heat Warning during the afternoon into
the evening hours across all of southern Oklahoma and western north
Texas. Due to the potential of cloudcover to the north, will hold
off with a warning or advisory for our remaining northern counties
for now. Severe storms may also make a return Thursday late in the
afternoon into the evening and overnight hours. A cold front
pushing across Kansas is expected to stall out across across the
Texas/Oklahoma Panhandles and northwest Oklahoma. Diurnal heating
in moderately unstable air ahead of the cold front could start storm
initiation while sufficient deep-layer shear could produce a severe
threat with large hail and damaging winds as the main hazards. Our
west-northwest flow aloft could steer these potentially severe
storms producing heavy rainfall across our area Thursday evening
through Friday morning. For now, have storm POPs and a severe risk
across the northern two-thirds of our Oklahoma counties. However,
this area may change as we get closer in time with a few more model
runs.
As our upper ridge starts breaking down and northwest flow starts
becoming more dominant, we'll start seeing a relief from the heat as
temperatures start returning back to seasonably normal. However,
we'll be back in a wet pattern with potentially severe storms for
Friday through Sunday mainly during the nighttime hours. By Monday
into next week, both GFS & ECMWF build back in the "heat-dome" ridge
from the southwest as we transition back to a dry (precipitation)
but muggy hot pattern with triple digit heat indices making a
return.
&&
.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Wed Jul 12 2023
While there are areas of shallow fog across central portions of
Oklahoma at start of forecast, it will be short lived and
confidence on impact at terminals not high enough to mention.
SHRA/TSRA across the panhandles expected to weaken as it moves
east into the body of Oklahoma this morning. Will mention VCTS at
KWWR but think any impact will be minimal. Otherwise, PROB30 at
KPNC/KSWO after 02Z with potential TSRA near front that will move
in from Kansas.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 98 77 97 76 / 0 10 10 30
Hobart OK 104 76 100 75 / 10 10 10 20
Wichita Falls TX 108 81 107 80 / 0 10 0 10
Gage OK 101 72 95 70 / 40 10 20 30
Ponca City OK 98 74 94 73 / 10 20 20 50
Durant OK 99 79 98 79 / 10 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning from noon today to 9 PM CDT this evening
for OKZ004>048-050>052.
Excessive Heat Warning from noon to 9 PM CDT Thursday for OKZ033-
036>039-041-043>048-050>052.
TX...Excessive Heat Warning from noon today to 9 PM CDT this evening
for TXZ083>090.
Excessive Heat Warning from noon to 9 PM CDT Thursday for
TXZ083>090.
&&
SHORT TERM...68
LONG TERM....68
AVIATION...11Hazardous weather outlook, Jul 12, 3:23 AM CST, 8 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
423 AM CDT Wed Jul 12 2023
OKZ004>048-050>052-TXZ083>090-130930-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
423 AM CDT Wed Jul 12 2023
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Excessive Heat...
Dangerous triple digit heat indices up to 115 degrees will be
possible this afternoon into the early evening. An Excessive Heat
Warning will be in effect today from noon through 9 PM across our
entire Oklahoma and western north Texas counties.
.Thunderstorms...
Thunderstorms will be possible this evening across portions of
northern Oklahoma. A few of these storms could become severe with
up to golf ball size hail and damaging wind gusts as the potential
severe hazards. Additional storms may be possible after midnight
across eastcentral portions of Oklahoma, but these are not
expected to become severe.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...
.Excessive Heat...
Dangerous hot conditions will return on Thursday afternoon across
much of our area as well as on Friday afternoon mainly across
southern Oklahoma and western north Texas. Dangerous heat may be
returning again on Monday and Tuesday across western north Texas
and portions of southern Oklahoma.
.Thunderstorms...
Thunderstorms will be possible late Thursday afternoon into the
overnight hours across northern, western, and central Oklahoma and
again on Friday evening and overnight generally along and north of
I-40. Large hail and damaging winds gusts will be the potential
severe risks for both days, as well as heavy rainfall resulting
in flooding in some areas.
Thunderstorms will also be possible this weekend on Saturday and
Sunday.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Excessive Heat, Atoka
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Excessive Heat, Bryan
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Excessive Heat, Caddo
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Excessive Heat, Carter
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Excessive Heat, Cleveland
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Excessive Heat, Coal
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Excessive Heat, Garfield
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Excessive Heat, Garvin
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Excessive Heat, Grady
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Excessive Heat, Grant
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Excessive Heat, Greer
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Excessive Heat, Hughes
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Excessive Heat, Jackson
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Excessive Heat, Jefferson
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Excessive Heat, Kay
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Excessive Heat, Kingfisher
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Excessive Heat, Kiowa
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Excessive Heat, Lincoln
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Excessive Heat, Logan
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Excessive Heat, Love
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Excessive Heat, Marshall
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Excessive Heat, McClain
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Excessive Heat, Murray
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Excessive Heat, Noble
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Excessive Heat, Oklahoma
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Excessive Heat, Payne
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Excessive Heat, Pontotoc
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Excessive Heat, Pottawatomie
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Excessive Heat, Seminole
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Excessive Heat, Stephens
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Excessive Heat, Tillman
- When
- July 12, 12:00 PM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Excessive Heat, Atoka
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Excessive Heat, Bryan
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Excessive Heat, Canadian
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Excessive Heat, Carter
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Excessive Heat, Cleveland
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Excessive Heat, Coal
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Excessive Heat, Cotton
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Excessive Heat, Garvin
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Excessive Heat, Grady
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Excessive Heat, Harmon
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Excessive Heat, Hughes
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Excessive Heat, Jefferson
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Excessive Heat, Johnston
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Excessive Heat, Lincoln
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Excessive Heat, Logan
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Excessive Heat, Love
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Excessive Heat, Marshall
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Excessive Heat, McClain
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Excessive Heat, Murray
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Excessive Heat, Oklahoma
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Excessive Heat, Payne
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Excessive Heat, Pontotoc
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Excessive Heat, Pottawatomie
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Excessive Heat, Seminole
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Excessive Heat, Stephens
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Excessive Heat, Tillman
- When
- July 13, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Excessive Heat, Carter
- When
- July 14, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Excessive Heat, Jefferson
- When
- July 14, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Excessive Heat, Love
- When
- July 14, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Excessive Heat, Payne
- When
- July 14, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Texas, July 12 to 13, 20231 death · 9 injured · 46 events
- Tornadoes and Damaging Winds in Iowa, July 12, 2023EF2 · 16 events
- Excessive Heat in Oklahoma, July 12 to 13, 20239 injured · 24 events
- Wildfire in Washington, July 12 to 14, 2023$800,000 · 1 event
- Flash Flooding and Hail in Missouri, July 12 to 14, 2023$285,000 · 1.5 in hail · 16 events
- Tornadoes and Damaging Winds in Nebraska, July 12, 2023EF1 · 48 events
- Hail and Damaging Winds in Missouri, July 12, 2023$100,000 · 1 in hail · 17 events
- Tornadoes in Michigan, July 12, 2023$50,000 · EF1 · 2 events
- Flash Flood and Damaging Winds in Kansas, July 12 to 13, 2023$100,000 · 61 kt wind · 8 events
- Tornado and Flash Flooding in Arkansas, July 12, 2023$15,000 · EF1 · 21 events
- Tornadoes and Damaging Wind in Illinois, July 12, 20231 injured · EF1 · 18 events
- Damaging Winds in Michigan, July 12, 2023$42,000 · 55 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1110405, 1110406, 1110448, 1110449, 1110450, 1110451, 1110452, 1110453, 1110454, 1110455, 1110456, 1110457, 1110458, 1110459, 1110460, 1110461, 1110462, 1110463, 1110464, 1110465, 1110466, 1110467, 1110468, 1110469, 1110470, 1110471, 1110472, 1110473, 1110474, 1110475, 1110476, 1110485, 1110486, 1110487, 1110488, 1110489, 1110490, 1110491, 1110492, 1110493, and more.